# SDR FDEA2018090512301

- Difficulty date: August 31, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANCHOR NUT STRIPS UNDER FLOORBEAM AT BSTA 1682 LBL 47 TO RBL 52. REMOVED DAMAGE AND EVALUATED UPPER FWD FLANGE IAW SRM 51-10-02 AND SRM 53-00-51-1A. FOUND 1 AREA OUT OF LIMITS. PERFORMED REPAIR AT BS 1681.8 UPPER FORWARD FLANGE AREA  LBL 47 IAW SRM 53-60-51-2R. REPAIR 4 FIG 201 DETAIL I REV 124. RE-PROTECTED AFFECTED AREAS IAW SRM 51-20-01 REV 124.
